Simultaneous nonvanishing of Dirichlet L-functions and twists of Hecke-Maass L-functions

Soumya Das, Rizwanur Khan

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We prove that given a Hecke-Maass form f for SL(2, Z) and a sufficiently large prime q, there exists a primitive Dirichlet character χ of conductor q such that the L-values L(1/2 , f χ) and L(1/2 , χ) do not vanish.

Original languageEnglish
Pages (from-to)237-250
Number of pages14
JournalJournal of the Ramanujan Mathematical Society
Volume30
Issue number3
Publication statusPublished - 1 Sep 2015

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this